# SDR 95UAL900091

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Outer Window
- Part number: AAA7010501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED DUE TO CRACKED OUTER PAIN ON CABIN WINDOW.  REPLACED WINDOW.  DC-10 FLEET IS BEING INSPECTED, AND SUSPECT WINDOWS REPLACED.
